Wisconsin, 2015Winter Storm in Wisconsin, December 28 to 29, 2015
December 28 to 29, 2015 · NWS MKX · 20 events in 20 counties and zones
A winter storm affected Southern WI as strong low pressure tracked from the Lower Mississippi River Valley to Northeast IL and Lower MI. Most areas saw 5 to 10 inches of wet snow and sleet combined, with sleet accumulations up to two inches in some areas.
Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm affected Southern WI as strong low pressure tracked from the Lower Mississippi River Valley to Northeast IL and Lower MI. Most areas saw 5 to 10 inches of wet snow and sleet combined, with sleet accumulations up to two inches in some areas. East to northeast wind gusts of 30 to 45 mph occurred with visibility restrictions of 1/4 to 1/2 mile. There were more than 300 accidents on interstate and state highways mainly in the Milwaukee and Madison areas. Two men collapsed and died while shoveling the afternoon of Dec. 29th in Milwaukee County. A Golf Dome was damaged by the weight of the heavy snow in Milwaukee County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Dec 28, 3:47 AM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Dec 28, 3:47 AM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST MON DEC 28 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.
MODELS ARE A LITTLE MORE IN LINE WITH THE SURFACE TRACK WITH THE GFS
STILL A LITTLE MORE SOUTH AND EAST. THE NAM IS SIMILAR TO THE ECMWF
BUT THE ECMWF IS A LITTLE FARTHER WEST LIKE THE HIGH RESOLUTION MESO
MODELS ESPECIALLY THE HRRR.
PRECIPITATION SHOULD REACH THE GROUND ALONG THE ILLINOIS BORDER AREA
AROUND 9AM CST AND REACH THE FOND DU LAC AND SHEBOYGAN AREAS JUST
AFTER 1 PM.
THIS WILL BE A VERY WET SYSTEM WITH PRECIPITABLE WATER VALUES UP
0.90 INCH BEING DRIVEN BY A 50 KNOT LOW LEVEL JET AHEAD OF A
COMPACT...OCCLUDING LOW PRESSURE SYSTEM. THERE WILL BE VERY STRONG
SYNOPTIC FORCING WITH THIS SYSTEM... WITH LAYER Q-VECTOR CONVERGENCE
OF 20 TO 50 UNITS AND VERY STRONG OMEGA DURING THE AFTERNOON
AND EARLY EVENING TIME PERIOD. WE ARE EXPECTING 0.50 TO 0.75 INCH OF
QPF/LIQUID PRECIP WITHIN 6 HOURS MONDAY AFTERNOON. THE BIG QUESTION
CONTINUES TO BE PRECIP TYPE.
ALTHOUGH THE GFS IS STILL COOLER WITH THE THERMAL PROFILES...MOST
MODELS ARE KEYING ON SLEET BEING THE BIGGEST FACTOR WITH THIS STORM
OVER THE FORECAST AREA...WITH FREEZING RAIN ALSO A CONCERN...EXCEPT
FAR EAST NEAR LAKE MICHIGAN WITH THE WARMER LAKE WATERS. FARTHER
WEST AND NORTH MORE OF A SNOW MIX IS EXPECTED. DUE TO EVAPORATIVE
COOLING MANY AREAS COULD SEE SOME SNOW INITIALLY.
AS THE LOW APPROACHES THE PRECIPITATION WILL TURN MORE RAIN IN THE
FAR SOUTHEAST...THEN A VARIETY OF DRIZZLE TYPES NEAR THE LOW. SOME
TRANSITION BACK TO LIGHT SNOW AS THE MID LEVEL LOW MOVES OVER.
STRONG EAST WINDS WILL FURTHER EXACERBATE TRAVEL CONDITIONS WITH
PERIODS OF WHITEOUT CONDITIONS IN THE MORE SNOW AREAS WEST OF
MADISON AND POTENTIAL IMPACTS FROM UP TO 0.10 TO 0.20 INCH OF
FREEZING RAIN. THUS A WINTER STORM WARNING CONTINUES FOR ALL OF
SOUTHERN AND EAST CENTRAL WISCONSIN.
GUSTY EAST WINDS WILL STEADILY INCREASE THIS MORNING AND BECOME VERY
STRONG BY MONDAY AFTERNOON. WIND GUSTS OF 40 TO 45 MPH
LIKELY...WITH SOME 50 MPH GUSTS POSSIBLE ESPECIALLY HIGH AREAS AND
NEAR LAKE MICHIGAN.
.TUESDAY - CONFIDENCE...MEDIUM
LINGERING MID LEVEL CYCLONIC FLOW AS FIRST WAVE LIFTS NORTHEAST FROM
SRN WI AND SECONDARY WAVE SHIFTS SLOWLY NE FROM SRN MN VCNTY. BY
AFTERNOON MID LEVEL FLOW EXPECTED TO BR BROADLY ANTICYCLONIC.
SFC/850 CONVERGENCE PERSISTS IN THE MORNING AS LOW WEAKENS FURTHER
AND SHIFTS NE AWAY FROM LWR MI VCNTY. CONVERGENCE WEAKENS DURG THE
AFTN AND SHIFTS NORTH AWAY FROM SRN WI. MODELS ARE ALL SHOWING
SOME LIGHT QPF PERSISTING DURG THE MRNG HRS. OF PARTICULAR CONCERN
IS THE MID LEVEL DRYING WHICH RESULTS IN THE LOSS OF SATURATION
WITHIN THE DENDRIDIC GROWTH ZONE. SO EXPECT SOME FREEZING DRIZZLE
IN THIS SCENARIO. HIGHEST POPS WILL BE IN THE MORNING WITH A SHIFT
TOWARDS CONFINING POPS TO THE THE NORTHERN REACHES OF THE CWA FOR
THE AFTN HRS. LLVL RH PROGS KEEP THINGS MOIST SO STAYING
PESSIMISTIC WRT CLOUD COVER.
.WEDNESDAY - CONFIDENCE...MEDIUM
ELONGATED VORT AXIS THEN PROGGD TO SHIFT NE FROM BASE OF WRN
TROUGH. NOT MUCH IN THE WAY OF A SFC REFLECTION TO THIS THOUGH A
SFC/850 TROUGH LIKELY TO AID IN SOME VERTICAL MOTION. QPF AMOUNTS
ARE LIGHT AND IN THIS CASE WE ARE SEEING ENOUGH SATURATION IN THAT
DENDRIDIC GROWTH ZONE TO GO WITH ALL SNOW ON THE PRECIP TYPE. SO
OVERALL LOOKS LIKE SOME AREAS SEE A 1/2 INCH OF SNOW.. THE GFS HAS
A SMIDGE HIGHER QPF THAT WOULD PERHAPS PUSH AN INCH BUT WILL GO
WITH MORE OF A CONSENSUS APPROACH WRT QPF AT THIS TIME.
.THURSDAY THROUGH SUNDAY - CONFIDENCE...MEDIUM
OVERALL QUIET NW FLOW REGIME. GFS SUGGESTS SOME SHSN POTENTIAL
FOR THU BUT ECMWF IS DRY AND SUPERBLEND POPS LEAN THIS WAY. MAY
NEED A SMALL POP OR SOME FLURRIES EVENTUALLY BUT FOR NOW WILL KEEP
THINGS DRY. 925 TEMPS SUPPORT HIGHS MOSTLY IN THE 20S TO LOW 30S.
&&
.AVIATION/12Z TAFS/...
.AVIATION/12Z TAFS/...THE EAST WINDS HAVE PUSHED AN MVFR CLOUD DECK
ACROSS MUCH OF SOUTHERN WISCONSIN DUE TO MOISTURE OFF LAKE MICHIGAN.
A STRONG LOW WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY AND INTO
NORTHERN ILLINOIS THIS EVENING. PRECIPITATION WILL SPREAD NORTH.
INITIALLY DRY AIR WILL CAUSE VIRGA...BUT THE STRONG VERTICAL MOTION
WILL CAUSE PRECIPITATION TO REACH THE GROUND MID MORNING FAR SOUTH
AND TOWARDS NOON NEAR FOND DU LAC AND SHEBOYGAN. A WARM SURGE
AROUND 7 TO 9 THSD FT WILL CAUSE A MIX OF PRECIPITATION TO DEVELOP
WITH SLEET THE PREDOMINATE TYPE MOST AREAS. SOME FREEZING RAIN WILL
LATER THIS AFTERNOON INLAND AREAS. SNOW MAY FALL WITH THE ONSET AND
ALSO A MIX OF SNOW AND SLEET ESPECIALLY NORTH AND WEST OF
MADISON.
CIGS/VSBYS BECOMING IFR/LIFR THIS AFTERNOON AND EVENING.
NORTHEAST WINDS WILL VEER EAST...INCREASING TO 30 KNOTS MID-LATE
MORNING AND 40 KNOTS IN THE AFTERNOON...WITH 45 KNOT GUSTS IN THE
FAR EAST.
&&
.MARINE...WILL UPGRADE TO A STORM WARNING. HIGHEST STORM FORCE
GUSTS EXPECTED LATE AFTERNOON AND EARLY EVENING.
LATEST HIGH RESOLUTION HRRR EXPERIMENTAL SUPPORTS A HIGH-END GALE
WARNING...WITH STORM FORCE GUSTS LIKELY LATE AFTERNOON AND EARLY
EVENING. WILL OBVIOUSLY NEED A SMALL CRAFT ADVISORY FOR A TIME
OVERNIGHT MONDAY NIGHT AND TUESDAY AFTER THE GALE WARNING EXPIRES
AND THE LOW MOVES INTO SOUTHERN LAKE MICHIGAN DIMINISHING THE
WINDS.
&&
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 6 AM CST TUESDAY
FOR WIZ062>072.
LAKESHORE FLOOD ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT FOR WIZ052-060-066-071-072.
WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST TUESDAY FOR
WIZ046-047-051-052-056>060.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
LMZ643>646.
STORM WARNING UNTIL 10 PM CST THIS EVENING FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
TUESDAY THROUGH SUNDAY...COLLARHazardous weather outlook, Dec 28, 4:11 AM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CST MON DEC 28 2015
WIZ046-047-051-052-056>060-062>072-291015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
411 AM CST MON DEC 28 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
LOW PRESSURE TRACKING FROM THE MID MISSISSIPPI VALLEY INTO THE
WESTERN GREAT LAKES WILL BRING A WINTRY MIX TO SOUTHERN WISCONSIN.
A WINTER STORM WARNING HAS BEEN POSTED FOR A MIXTURE OF SLEET...
FREEZING RAIN...AND SNOW.
SNOW AND SLEET AMOUNTS WILL RANGE FROM AROUND 2 INCHES OVER
SOUTHEAST WISCONSIN TO BETWEEN 3 AND 6 INCHES OVER SOUTH CENTRAL
WISCONSIN WITH THE HIGHEST TOTALS WELL NORTHWEST OF MADISON. UP TO
A QUARTER INCH OF ICING IS POSSIBLE AS WELL. AREAS NEAR LAKE
MICHIGAN WILL BENEFIT FROM THE RELATIVELY WARMER LAKE TEMPERATURES...
REDUCING THE ICING POTENTIAL WITH THE MIX TRENDING TOWARDS MAINLY
RAIN LATER MONDAY AFTERNOON.
IN ADDITION...STRONG EAST WINDS MAY GUST TO 50 MPH THIS AFTERNOON
AND EVENING WHICH WOULD CAUSE SIGNIFICANT WEATHER ISSUES IF
COMBINED WITH THE ICING.
A LAKESHORE FLOOD ADVISORY HAS BEEN ISSUED AS THE STRONG WINDS
WILL CAUSE MINOR LAKESHORE FLOODING ALONG THE LAKE MICHIGAN SHORE
DUE TO THE SLIGHTLY HIGHER THAN NORMAL LAKE LEVELS AND LARGE WAVES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WINTER WEATHER REPORTS
WILL BE APPRECIATED TODAY AND TONIGHT.
LMZ643>646-291015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 AM CST MON DEC 28 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A STORM WARNING IS IN EFFECT INTO EARLY THIS EVENING. LOW
PRESSURE WILL MOVE FROM THE MID MISSISSIPPI VALLEY TODAY AND INTO
THE WESTERN GREAT LAKES TONIGHT. GALES ARE EXPECTED THIS MORNING
WITH STORM FORCE WINDS OF 45 KNOTS WITH GUSTS TO OVER 50 KNOTS
LATE THIS AFTERNOON AND EARLY EVENING. AS THE LOW MOVES ACROSS
SOUTHERN LAKE MICHIGAN LATER TONIGHT WINDS WILL DIMINISH WITH
SMALL CRAFT ADVISORIES LIKELY INTO TUESDAY AFTER THE STORM
WARNING EXPIRES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SMALL CRAFT ADVISORIES ARE POSSIBLE AT TIMES LATER THURSDAY AND
INTO THE WEEKEND.
HENTZ
WWW.WEATHER.GOV/MKX
Winter Storm, Kenosha
- When
- December 28, 7:53 AM CST to 11:00 PM CST
- Where
- Kenosha forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.573, -87.840 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 4 to 6 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/4 to 1/2 mile.
Winter Storm, Walworth
- When
- December 28, 8:00 AM CST to 10:00 PM CST
- Where
- Walworth forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.669, -88.542 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 4 to 6 inches. East to northeast wind gusts up to 35 mph. Visibility reduced to 1/2 to 1 mile.
Winter Storm, Rock
- When
- December 28, 8:00 AM CST to 10:00 PM CST
- Where
- Rock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.671, -89.072 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 4 to 6 inches. East to northeast wind gusts up to 35 mph. Visibility reduced to 1/2 to 1 mile.
Winter Storm, Lafayette
- When
- December 28, 8:00 AM CST to December 29, 12:00 AM CST
- Where
- Lafayette forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.661, -90.132 (the zone’s center; the record gives no point)
Snow accumulation of 3 to 5 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/2 mile.
Winter Storm, Green
- When
- December 28, 8:00 AM CST to 10:00 PM CST
- Where
- Green forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.680, -89.602 (the zone’s center; the record gives no point)
Snow accumulation of 3 to 5 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/2 to 1 mile.
Winter Storm, Racine
- When
- December 28, 8:53 AM CST to 11:00 PM CST
- Where
- Racine forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.730, -87.812 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 3 to 5 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/4 to 1/2 mile.
Winter Storm, Jefferson
- When
- December 28, 9:00 AM CST to 11:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.021, -88.776 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 4 to 7 inches. East to northeast wind gusts up to 35 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Iowa
- When
- December 28, 9:00 AM CST to 11:00 PM CST
- Where
- Iowa forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.001, -90.135 (the zone’s center; the record gives no point)
Snow accumulation of 4 to 8 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/2 mile.
Winter Storm, Dane
- When
- December 28, 9:00 AM CST to 11:00 PM CST
- Where
- Dane forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.067, -89.418 (the zone’s center; the record gives no point)
Snow and sleet accumulation of 4 to 7 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/2 mile.
Winter Storm, Waukesha
- When
- December 28, 9:10 AM CST to 11:00 PM CST
- Where
- Waukesha forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.018, -88.304 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 5 to 9 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Milwaukee
- When
- December 28, 9:23 AM CST to December 29, 12:00 AM CST
- Where
- Milwaukee forecast zone
- Deaths
- 0 direct, 2 indirect
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 43.022, -87.929 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 5 to 10 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Sauk
- When
- December 28, 9:43 AM CST to December 29, 12:00 AM CST
- Where
- Sauk forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.427, -89.948 (the zone’s center; the record gives no point)
Snow accumulation of 6 to 9 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/2 mile.
Winter Storm, Dodge
- When
- December 28, 9:55 AM CST to December 29, 12:00 AM CST
- Where
- Dodge forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.416, -88.707 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 5 to 8 inches. East to northeast wind gusts up to 35 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Ozaukee
- When
- December 28, 10:00 AM CST to December 29, 1:00 AM CST
- Where
- Ozaukee forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.403, -87.891 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 5 to 9 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Columbia
- When
- December 28, 10:00 AM CST to December 29, 12:00 AM CST
- Where
- Columbia forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.467, -89.334 (the zone’s center; the record gives no point)
Snow accumulation of 5 to 9 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/2 mile.
Winter Storm, Washington
- When
- December 28, 10:00 AM CST to December 29, 1:00 AM CST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.369, -88.231 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 6 to 11 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Sheboygan
- When
- December 28, 11:00 AM CST to December 29, 4:00 AM CST
- Where
- Sheboygan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.756, -87.800 (the zone’s center; the record gives no point)
Wet snow and sleet accumulation of 6 to 11 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Fond du Lac
- When
- December 28, 11:00 AM CST to December 29, 4:00 AM CST
- Where
- Fond du Lac forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.754, -88.488 (the zone’s center; the record gives no point)
Snow accumulation of 8 to 11 inches. East to northeast wind gusts up to 45 mph. Visibility reduced to 1/4 to 1/2 mile at times.
Winter Storm, Green Lake
- When
- December 28, 11:00 AM CST to December 29, 4:00 AM CST
- Where
- Green Lake forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.800, -89.045 (the zone’s center; the record gives no point)
Snow accumulation of 7 to 10 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/4 to 1/2 mile.
Winter Storm, Marquette
- When
- December 28, 11:00 AM CST to December 29, 4:00 AM CST
- Where
- Marquette forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.820, -89.399 (the zone’s center; the record gives no point)
Snow accumulation of 6 to 10 inches. East to northeast wind gusts up to 40 mph. Visibility reduced to 1/4 to 1/2 mile.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm and Winter Weather in Illinois, December 28, 20152 deaths · $5.0 million · 8 events
- Winter Weather in Indiana, December 28, 20151 death · 18 events
- Rip Current in American Samoa, December 28, 20151 death · 1 event
- Tornado and Damaging Wind in Arkansas, December 28, 2015$70,000 · EF2 · 2 events
- Tornado and Damaging Winds in Florida, December 28, 2015$56,000 · EF1 · 11 events
- Strong Wind in Pennsylvania, December 28 to 29, 2015$115,000 · 5 events
- Winter Storm in Iowa, December 28 to 29, 201551 events
- Flooding and Strong Wind in Tennessee, December 28, 2015$45,000 · 7 events
- Tornado in North Carolina, December 28, 2015$50,000 · EF0 · 1 event
- Tornadoes and Damaging Winds in Louisiana, December 28, 2015EF1 · 8 events
- Winter Weather in New York, December 28 to 29, 201527 events
- Damaging Wind and Astronomical Low Tide in Louisiana, December 28, 2015$30,000 · 60 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 610907, 610903, 610904, 610905, 610914, 610908, 610902, 610909, 610910, 610896, 610118, 610912, 610897, 610893, 610911, 610915, 610899, 610901, 610916, 610917.